# SDR SIMA04516

- Difficulty date: February 14, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: MS332010
- Condition: Failed
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, FOUND NO VOLTAGE TO PIN C AND D ON LEFT AND RIGHT MLG SEPARATION BOLTS.  REMOVED AND REPLACED LEFT EMERGENCY EXTENSION CIRCUIT BREAKER IAW AMM 24-00-00.  OPS CHECK GOOD.  (M)
